Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 7, 2013, 3:49 AM EDT for Ontario County, Oswego County, Wayne County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2013, 3:49 AM EDT (07:49 UTC)
- Expired
- Jul 7, 2013, 4:45 AM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
Counties Ontario County, NY, Oswego County, NY, Wayne County, NY
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
673
WWUS81 KBUF 070749
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT SUN JUL 7 2013
NYZ004>006-014-070845-
CAYUGA NY-ONTARIO NY-OSWEGO NY-WAYNE NY-
349 AM EDT SUN JUL 7 2013
...TORRENTIAL DOWNPOURS MOVING THROUGH AREAS SOUTHEAST OF LAKE
ONTARIO...
* AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER MUCH OF ONTARIO AND
WAYNE COUNTIES. THESE WILL MOVE EAST INTO PORTIONS OF NORTHERN
CAYUGA AND WESTERN OSWEGO COUNTY THROUGH 5 AM. THESE STORMS WILL
PRODUCE TORRENTIAL DOWNPOURS...WHICH WILL PRODUCE PONDING OF WATER
ON ROADS AND IN POOR DRAINAGE AREAS. VISIBILITY WILL BE GREATLY
REDUCED AT TIMES WITH DIFFICULT DRIVING CONDITIONS.
LAT...LON 4329 7734 4328 7700 4330 7691 4337 7695
4330 7690 4332 7679 4353 7642 4352 7629
4358 7621 4319 7606 4326 7620 4320 7622
4322 7647 4302 7650 4301 7695 4276 7697
4276 7731 4266 7736 4258 7735 4257 7742
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 7, 1:41 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 7, 1:41 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 141 AM EDT SUN JUL 7 2013 .SYNOPSIS... A BERMUDA HIGH ANCHORED OFF THE EAST COAST COMBINED WITH A MID LEVEL LOW OVER THE MIDWEST WILL KEEP A SOUTHERLY FLOW OF WARM AND MOIST AIR THROUGH THE REMAINDER OF THE WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY INLAND FROM THE LAKES. THE UNSETTLED WEATHER WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK BEFORE DRIER AIR FINALLY ARRIVES BY THE END OF THE WEEK. && .NEAR TERM /THROUGH TODAY/... KBUF RADAR SHOWING AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS BLOSSOMING ACROSS THE AREA AS A CONVECTIVELY AUGMENTED MID LEVEL SHORTWAVE LIFTS ACROSS THE REGION. KBUF VAD WIND PROFILE SHOWING A WARM ADVECTION SIGNATURE...IMPLYING ASCENT THROUGH THE LOW/MID LEVELS. MODEST CONVERGENCE AT THE NOSE OF A 25-30 KNOT LOW LEVEL JET IS ENOUGH IN THIS MOISTURE RICH ENVIRONMENT TO PRODUCE THIS AREA OF SHOWERS...WHICH WILL CONTINUE TO LIFT NORTHEAST ACROSS THE REGION THROUGH THE REST OF THE NIGHT. WITH PWAT APPROACHING 2 INCHES...ANY EMBEDDED STORMS WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS. THE BACK EDGE OF THESE SHOWERS IS ALREADY MOVING INTO THE SOUTHWEST CORNER OF THE STATE...AND EXPECT MOST OF THIS TO BE OVER BY DAYBREAK IN FAR WESTERN NY...AND SHORTLY THEREAFTER IN THE GENESEE VALLEY. EAST OF LAKE ONTARIO...THE SHOWERS WILL ARRIVE DURING THE WEE HOURS OF THE MORNING AND CONTINUE THROUGH SUNDAY MORNING BEFORE TAPERING OFF BY MIDDAY OR EARLY AFTERNOON. OTHERWISE...WE HAVE ANOTHER WARM AND HUMID NIGHT...WITH MOISTURE AND A MODEST FLOW TO KEEP TEMPERATURES IN THE UPPER 60S TO LOWER 70S. SOME LIGHT FOG IS ALSO POSSIBLE...HOWEVER A MODEST FLOW SHOULD LIMIT DEVELOPMENT OF ANYTHING WIDESPREAD. ON SUNDAY...THE CUT-OFF LOW OVER SOUTHERN ILLINOIS/INDIANA THIS EVENING WILL FINALLY START TO LIFT NORTHWARD. MODEL GUIDANCE DIFFERS ON EXACTLY HOW FAR IT WILL LIFT. REGARDLESS OF THE EXACT TRACK...IT APPEARS LIKELY THAT IT WILL LIFT A DECENT SLUG OF MOISTURE WITH IT. ITS CLOSER PROXIMITY WILL ALSO ENHANCE UPPER LEVEL DIFFLUENCE AS THE 500 MB FLOW FANS OUT. BOTH OF THESE FACTORS SHOULD LEAD TO MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ON SUNDAY...WITH LAKE BREEZE BOUNDARIES PROVIDING AN ADDITIONAL FOCUS. BECAUSE OF THIS...WILL CARRY A FAIRLY LARGE AREA OF LIKELY POPS...WITH AN AREA OF CHANCE POPS DUE TO LAKE SHADOWING NE OF THE LAKES. WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES...THE THREAT FOR LOCALLY HEAVY RAINS WILL PERSIST. HOWEVER...700 MB WINDS SHOULD BE STRONGER THAN THEY HAVE BEEN...RESULTING IN SOME STORM MOTION...WITH TRAINING THE MORE LIKELY THREAT. ITS ALSO WORTH NOTING THAT WITH A SLIGHTLY MORE SHEARED WIND PROFILE...SOME STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE. HIGHS ON SUNDAY SHOULD BE JUST A TAD COOLER IN MOST LOCATIONS...DUE TO THE MORE WIDESPREAD SHOWERS. HOWEVER...THE STRONGER SW FLOW WILL LEAD TO WARMER TEMPERATURES ALONG THE SOUTH SHORES OF LAKE ONTARIO. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... THE UPPER TROUGH AND CUTOFF LOW WHICH HAVE BEEN IN PLACE OVER THE MIDWESTERN STATES WILL BE ACROSS THE NORTH OF THE MID OHIO VALLEY EARLY SUNDAY NIGHT...MOVING TO SOUTHWESTERN PA BY EARLY MONDAY. COOLER TEMPERATURES ALOFT ASSOCIATED WITH PASSING UPPER LEVEL TROUGH WILL ENHANCE INSTABILITY ON SUNDAY NIGHT AND MONDAY AND GENERATE A FEW MORE SHOWERS AND THUNDERSTORMS. PRECIPITABLE WATER VALUES THROUGH THE PERIOD WILL RANGE FROM 1.5 INCH TO 1.75 INCH...THUS ANY CONVECTION MAY PRODUCE DOWNPOURS OF RAIN BUT THERE SHOULD BE SUFFICIENT DIRECTIONAL SHEAR TO KEEP CELLS FROM TRAINING OVER THE SAME SMALL AREAS ALONG THE STORM TRACKS... LIMITING THE FLOOD THREAT. AS THE UPPER TROUGH MOVES TO THE EAST OF THE AREA ON TUESDAY...THERE WILL BE WEAK RIDGING WHICH SHOULD SUPPRESS THE DEVELOPMENT OF PRECIP DURING THE EARLY TO MID PARTS OF THE DAY. THERE MAY BE LATE DAY AND EVENING STORMS MOVING FROM THE WEST AS A SHORT WAVE AND MODEST 30 KNOT 850MB JET ARRIVE FROM THE MIDWESTERN STATES...MAXIMIZING THE CONVECTIVE CHANCE TUESDAY NIGHT. TEMPERATURES DURING MONDAY WILL BE CLOSER TO SEASONAL NORMALS... MAYBE A DEGREE OR TWO BELOW NORMAL IN SPOTS...AS THE UPPER TROUGH CROSSES THE AREA. WARMER AIR RETURNS FOR TUESDAY WITH ABUNDANT SUNSHINE AND HIGHS IN THE LOWER TO MIDDLE 80S. LOWS EACH NIGHT WILL BE IN THE LOWER TO MID 60S ACROSS THE SOUTHERN TIER AND HIGHER TERRAIN OF THE TUG HILL...AND THE MID TO UPPER 60S ELSEWHERE...EVEN TO LOW 70S FOR THE URBAN CENTERS. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... A GENERAL ZONAL FLOW ALOFT AT THE START OF THIS PERIOD WILL TRANSITION TO A HIGHER AMPLITUDE PATTERN...CHARACTERIZED BY A DIGGING TROUGH OVER THE GREAT LAKES WHILE A RIDGE BUILDS OUT WEST. THIS PATTERN SHIFT WILL RESULT IN A TREND TOWARD SLIGHTLY COOLER TEMPERATURES AND LOWER HUMIDITY AS THE WEEK PROGRESSES. BY WEDNESDAY...THE GFS AND ECMWF REMAIN CONSISTENT IN BRINGING A STRONGER NORTHERN STREAM SHORTWAVE AND ASSOCIATED SURFACE LOW INTO THE GREAT LAKES REGION. THIS WILL MAINTAIN A LIKELIHOOD OF SHOWERS AND THUNDERSTORMS. THIS SYSTEM WILL PUSH EAST OF THE AREA BY THURSDAY WITH A LOWERING RAIN CHANCE AS THE DAY AND EVENING PROGRESS. AS THE AFOREMENTIONED UPPER LEVEL TROUGH SHIFTS EAST ACROSS QUEBEC AND THE LOWER LAKES ON FRIDAY...TEMPERATURES MAY DROP TO SLIGHTLY BELOW AVERAGE LEVELS. WHILE THE TROUGH MAY ENHANCE INSTABILITY...THE LATEST GUIDANCE SUGGESTS THAT THIS SYSTEM WILL BE STARVED FOR MOISTURE SO WILL HAVE ONLY LOW CHANCE OR SLIGHT CHANCE POPS FOR FRIDAY AND SATURDAY. MOST OF THE RESULTANT RAIN FROM THIS WILL BE ASSOCIATED WITH AN OFFSHORE COASTAL SYSTEM AND SURFACE HIGH PRESSURE WILL DOMINATE THE EASTERN GREAT LAKES TO OHIO VALLEY. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... AN AREA OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS IS BLOSSOMING ACROSS WESTERN AND CENTRAL NY...AND WILL CONTINUE TO LIFT NORTHEAST ACROSS THE AREA THROUGH THE EARLY MORNING HOURS. THIS WILL PRODUCE PERIODS OF MVFR FOR 2-3 HOURS AT THE WESTERN TAF SITES THROUGH THE WEE HOURS OF THE MORNING...AND AT KART DURING THE MORNING HOURS OF SUNDAY. SOME BRIEF DIPS TO IFR ARE LIKELY IN THE STRONGER SHOWERS AND EMBEDDED STORMS. THIS AREA OF RAIN WILL MOVE STEADILY NORTHEAST AND SHOULD EXIT WESTERN NY BY AROUND 12Z...THEN EXIT THE NORTH COUNTRY NEAR KART BY 18Z. BEHIND THIS MAIN AREA OF RAIN...THE REST OF SUNDAY WILL LIKELY BE MAINLY DRY ACROSS MUCH OF THE REGION WITH VFR PREVAILING. ANOTHER MID LEVEL DISTURBANCE AND PLUME OF MOISTURE IS FORECAST TO CROSS THE WESTERN SOUTHERN TIER AND FINGER LAKES LATER IN THE AFTERNOON AND EARLY EVENING...AND THIS MAY PRODUCE ADDITIONAL SCATTERED SHOWERS AND ISOLATED STORMS INCLUDING KJHW. A SOUTHWEST FLOW OFF LAKES ERIE AND ONTARIO SHOULD AID IN STABILIZING THE ATMOSPHERE ENOUGH TO KEEP THE RISK OF SHOWERS LOW AT THE REST OF THE TAF SITES. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH SCATTERED SHOWERS AND THUNDERSTORMS AND ASSOCIATED BRIEF MVFR/IFR CONDITIONS. && .MARINE... A RELATIVELY WEAK PRESSURE GRADIENT OVER THE LOWER LAKES WILL KEEP WIND AND WAVES RELATIVELY LOW THROUGH THE REMAINDER OF THE WEEKEND AND INTO EARLY NEXT WEEK. EXPECT WINDS TO BE SOUTHWEST MOST OF THE TIME WITH SOME LOCAL LAKE BREEZES ON LAKE ONTARIO TURNING WINDS ONSHORE DURING THE AFTERNOONS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL NEAR TERM...APFFEL/HITCHCOCK/SMITH SHORT TERM...WCH LONG TERM...WCH AVIATION...HITCHCOCK MARINE...SMITH
Hazardous weather outlook, Jul 6, 5:05 AM EDT, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 505 AM EDT SAT JUL 6 2013 NYZ001>008-010>014-019>021-085-070915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 505 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS THAT DEVELOP TODAY MAY PRODUCE VERY HEAVY RAIN AND POSSIBLE FLOODING IN LOCALIZED AREAS. INLAND LOCATIONS ALONG LAKE BREEZE BOUNDARIES WILL HAVE THE BEST CHANCE FOR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ON A DAILY BASIS THROUGH EARLY NEXT WEEK. A FEW STORMS MAY PRODUCE VERY HEAVY RAINFALL AND POOR DRAINAGE FLOODING IN LOCALIZED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-070915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 505 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL CONTINUE ON A DAILY BASIS THROUGH EARLY NEXT WEEK. A FEW STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY HIGHER WAVES. BRIEF DOWNPOURS WILL LIMIT VISIBILITY AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jul 7, 1:46 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
146 AM EDT SUN JUL 7 2013
NYZ001>003-010>014-019>021-085-070645-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE
NY-LIVINGSTON NY-MONROE NY-NIAGARA NY-ONTARIO NY-ORLEANS NY-WYOMING
NY-
146 AM EDT SUN JUL 7 2013
...SCATTERED TORRENTIAL DOWNPOURS MOVING ACROSS WESTERN NY...
* AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS DEVELOPING ACROSS
MUCH OF WESTERN NEW YORK AND THE GENESEE VALLEY. THESE
THUNDERSTORMS WILL PRODUCE BRIEF TORRENTIAL DOWNPOURS WHICH WILL
RESULT IN PONDING OF WATER ON ROADS AND POOR DRAINAGE AREAS.
VISIBILITY WILL BE GREATLY REDUCED FOR BRIEF PERIODS MAKING
DRIVING DIFFICULT.
LAT...LON 4199 7932 4247 7940 4256 7916 4269 7906
4278 7886 4306 7901 4308 7908 4327 7907
4338 7854 4338 7807 4335 7776 4324 7755
4328 7739 4299 7738 4285 7697 4276 7697
4276 7731 4257 7737 4253 7771 4199 7775
HITCHCOCKSpecial weather statement, Jul 7, 2:51 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
251 AM EDT SUN JUL 7 2013
NYZ003-004-012>014-020-021-070745-
ALLEGANY NY-CATTARAUGUS NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE
NY-WYOMING NY-
251 AM EDT SUN JUL 7 2013
...SCATTERED TORRENTIAL DOWNPOURS MOVING THROUGH THE GENESEE VALLEY
AND WESTERN FINGER LAKES...
* AT 247 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ACROSS MUCH OF THE GENESEE VALLEY AND
WESTERN FINGER LAKES. THESE STORMS WILL PRODUCE BRIEF TORRENTIAL
DOWNPOURS WHICH WILL RESULT IN PONDING OF WATER ON ROADS AND POOR
DRAINAGE AREAS. HEAVY RAIN WILL RESULT IN GREATLY REDUCED
VISIBILITY FOR BRIEF PERIODS OF TIME.
LAT...LON 4199 7860 4276 7832 4285 7791 4336 7788
4335 7776 4324 7755 4329 7737 4328 7700
4330 7691 4337 7695 4330 7690 4334 7674
4302 7675 4300 7695 4276 7697 4276 7731
4257 7737 4257 7765 4253 7771 4199 7775
HITCHCOCKSpecial weather statement, Jul 7, 3:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
349 AM EDT SUN JUL 7 2013
NYZ004>006-014-070845-
CAYUGA NY-ONTARIO NY-OSWEGO NY-WAYNE NY-
349 AM EDT SUN JUL 7 2013
...TORRENTIAL DOWNPOURS MOVING THROUGH AREAS SOUTHEAST OF LAKE
ONTARIO...
* AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER MUCH OF ONTARIO AND
WAYNE COUNTIES. THESE WILL MOVE EAST INTO PORTIONS OF NORTHERN
CAYUGA AND WESTERN OSWEGO COUNTY THROUGH 5 AM. THESE STORMS WILL
PRODUCE TORRENTIAL DOWNPOURS...WHICH WILL PRODUCE PONDING OF WATER
ON ROADS AND IN POOR DRAINAGE AREAS. VISIBILITY WILL BE GREATLY
REDUCED AT TIMES WITH DIFFICULT DRIVING CONDITIONS.
LAT...LON 4329 7734 4328 7700 4330 7691 4337 7695
4330 7690 4332 7679 4353 7642 4352 7629
4358 7621 4319 7606 4326 7620 4320 7622
4322 7647 4302 7650 4301 7695 4276 7697
4276 7731 4266 7736 4258 7735 4257 7742
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:46 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Erie, Genesee, Livingston, Monroe and 4 more | 59 min |
| Jul 7, 2:51 AM EDT | Special Weather Statement | BUF | Allegany, Livingston, Monroe, Ontario, Wayne, Wyoming | 54 min |
| Jul 7, 4:13 AM EDT | Areal Flood Advisory | BUF | Cayuga, Oswego, Wayne | 3 hr |
Nearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.